# SDR C2XA05IA072

- Difficulty date: May 12, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 8,643 hours, 7,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING 3A INSPECTION, THE FORWARD RIGHT EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RE-SECURED THE CONNECTOR ON THE SIGN, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
